×

zbMATH — the first resource for mathematics

Found 312 Documents (Results 1–100)

100
MathJax
Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 21, 129-142 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Aujol, Jean-François (ed.) et al., Scale space and variational methods in computer vision. 5th international conference, SSVM 2015, Lège-Cap Ferret, France, May 31 – June 4, 2015. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 9087, 348-359 (2015).
MSC:  94A08 35B27 35D35
PDF BibTeX XML Cite
Full Text: DOI
Ansari, Qamrul Hasan (ed.), Nonlinear analysis. Approximation theory, optimization and applications. Contributions based on the presentations at the special session on approximation theory and optimization in the Indian Mathematical Society conference, Varanasi, India, January 12–15, 2012. New Delhi: Birkhäuser/Springer (ISBN 978-81-322-1882-1/hbk; 978-81-322-1883-8/ebook). Trends in Mathematics, 135-164 (2014).
MSC:  49K40 49L25 49N45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software